# SDR VNAA2015092300020

- Difficulty date: September 23, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 28,160 hours, 28,250 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 855D10015
- Part serial: 2360
- Condition: Damaged
- Location: Flap Sys
- Part time: 28,528 hours, 28,522 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAPS FAIL MESSAGE WHILE SELECTING FLAPS FROM 8 TO 20 DEGREES.  FLAPS REMAINED AT 8 DEGREES.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT IAW ACFT FIM, R & R LT BRAKE AND POSITION SENSOR UNIT DUE TO BENT ELECTRICAL CONNECTOR PINS AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
